# SDR CALA2022041100938

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N54134
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FWD OF STA 700 PANEL SUPPORT HAS CORRO SION ON UPPER SURFACE.  REF HAECO GSO NRC 9285442 REMOVED CORROSION ON PANEL SUPPORT FWD OF STA 700 IAW B757- STA 680-700 IAW B757-200 SRM 51-40-02 AND BAC DWG 143N5400 200 SRM 53-00-51 ORIGINAL MATERIAL THICKNESS .056, REMOVED REV-. REMOVED DOT. TRANSCRIBED FROM HAECO NR 9285442. HAECO .036, MATERIAL .020 REMAINING OUT OF LIMITS IAW B757-200 GSO MECH V917499. SRM 53-00-51. REPLACED MAIN CABIN PANEL SUPPORT FROM STA
